# SDR SWIA200921266

- Difficulty date: February 3, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 16,566 hours, 14,405 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK SUPPORT ANGLE CLIP CRACKED AT FS 621 (C CHECK).  REPAIRED PER SRM.
